Note: Mumsnet has not checked the knowledge, experience or professional qualifications of anyone posting on Mumsnet Talk, so this is not necessarily the best place to seek help if you're feeling seriously distressed or suicidal. Mumsnet cannot be held responsible for any advice given on the site. If you need help urgently, please see our mental health web guide which can point you to expert advice and support.

Quetiapine

(9 Posts)
Allysunflower Sun 05-May-13 21:36:32

It's the instant I think? that's what I was going to ask? I've not been able to function today hardly. And that's only on 25mg? I've just taken it now and only the 25 again as I'm really unsure about it, if it's to be increased to 100 mg im worried sad how can I take it daily, I was told it would help to come off the diazepram but not to stop that straight away but I only took 1 5 mg today and I felt really badsad its says daily on the packet but god I don't think I could use it in the day as a replacement for the Valium, which I can take in the day? It's really conflicting as it says daily? I'm so worried about this new tablet, I'm just so low and was hoping the escitalopram would be enough, the other thing I've noticed is I feel a bit better less anxious in the evening, still nauseaous tho? is yours the extended release? I presume mine is the other one cause it doesnt say? how long did this awful tiredness take in the day to wear off? x

dontrunwithscissors Sun 05-May-13 18:41:42

I take 300mg and - once things settled-it's been great. Def take on a night, though. Is it the extended release or instant release?

Allysunflower Sun 05-May-13 13:44:09

God I'm feeling so lousy, I don't think I'll be able to double up this evening, how I'll be able to get to 100mg I don't knowsad the nausea is horrendous today far worse and I'm so agitated, can't believe how ill I feel and they say it's anxiety? so worriedsad

Queenofknickers Sat 04-May-13 22:30:17

Hi Ally
I've never taken it but heard of it and that it is one of the ones that makes you feel very sleepy at first, even after you wake up in the morning - might that help with anxiety? Sending you a hug thanks

Allysunflower Sat 04-May-13 22:24:23

Thanks, I'm just starting tonight on 25mg with the aim to get up to about 100mg, alongside the escitalopram 20 mg which I take in the morning, but with this I didn't know whether to take it at night or day time? only concerned about feeling sleepy on it so thought id better take it at night? didn't say on box and I couldn't remember what the psychiatrist said to the dr, and I don't think he made it clear? It's just my anxiety and depression are horrendous first thing in the mornings and most of the day so did it make you drowsy because I'm feeling it already after taking it half an hr agosad please advice? hate any new tablets and worry so much, I'm still feeling so nauseaous and it's really horrible and getting me so low as its been going on for a long time now and they just say its the anxiety? x

nenevomito Sat 04-May-13 18:34:20

I'm on Quetiapine and yes its good if you want to get off diazepam. I take 450mg and have 25mgs for anxiety.

Allysunflower Sat 04-May-13 18:16:28

Thank you, what dose did you start on and take in the end? im hoping it helps with the anxiety and depression that just isn't going away and help me to come off the diazepram too? x

ExRatty Sat 04-May-13 12:19:55

Yes I've taken Seroquel. I used it in addition to the ad's I was taking. I found it was very good as it allowed me to get some sleep. At the time I wasn't sleeping as I was too anxious coupled with a depressive sleeping pattern. It really helped me. I know it makes some people very drowsy the next morning...it gets better with a bit of patience

Allysunflower Sat 04-May-13 12:02:37

Please help does anyone have any experience of this medication, my psychiatrist wants me to try it along side with the escitalopram 20mg, starting on 25mg and getting up to 100mg over 4 nights, I'm very sensitive to tablets and I'm worrying about this, I'm having awful anxiety and not improving, also terrible nausea, been on escitalopram for about 17 nights, but I've been on other meds before, and this latest episode has latest almost 5 months I'm so desperate and in such a bad way, x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now